MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H, HA COATED STD STEM SIZE 4; HIP CEMENTLES STEM

MEDACTA INTERNATIONAL SA AMISTEM H, HA COATED STD STEM SIZE 4; HIP CEMENTLES STEM
Model Number 01.18.134
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Post-op x-rays revealed radiolucent lines and stem sinking, more than 2 years after the primary.The bone above the lesser trochanter is missing.The surgeon is evaluating a possible revision surgery.
 
Additional Manufacturer Narrative
Bach review performed on 12-may-2023lot 182770: (b)(4) manufactured and released on 03-aug-2018.Expiration date: 2023-07-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by meadacta medical affairs manager: according to report, during a follow up visit more than 2 years after the index tha surgery, it was revelead from the radiograhic images that the stem subsided and radiolucent lines were visible.Surgeon is evaluating a possible revision surgery.The radiographic history shows a progressive development of proximal radiolucent lines and a potted stem at 1 year.Subsequently, subsidence occurred and it is not known if a reliable stability has been achieved.The reason of this failure cannot be determined but there is no reasons to suspect a malfunctioning device.

Brand Name
AMISTEM H, HA COATED STD STEM SIZE 4
Common Device Name
HIP CEMENTLES STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17029861
Report Number3005180920-2023-00403
Device Sequence Number7030266
Product Code LZO
UDI-Device Identifier07630030804106
UDI-Public07630030804106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Model Number01.18.134
Device Catalogue Number01.18.134
Device Lot Number182770
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian